MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Codes Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a rf premature ventricular contraction procedure, connection between the ensite x amplifier to the display workstation could not be established and the light was flashing green resulting in a delay.The ports and fiber optic connections were checked.Restarting the amplifier resulted in an orange blinking status light.This troubleshooting was reattempted multiple times with no resolve.The connections at the front of the amplifier were disconnected, the fiber optic cables were exchanged, and the display workstation and amplifier were restarted multiple times.After multiple tries a connection was established with the origin cables.Approximately 30 minutes was spent troubleshooting.The procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports and chassis show signs of wear consistent with use over time.Visual inspection of the rear panel ports identified that the ethernet small form-factor pluggable (sfp) was missing upon return.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged and installed.The amplifier was powered on and then the amplifier booted to a blinking amber ¿not-ready¿ light emitting diode (led) status.This indicated the amplifier did not pass the power-on-self-test (post) although communicated with the test station tracker software.The amplifier logs identified a stim steering fault.This symptom was isolated to the surface card, by temporary replacement.The field reported event was able to be duplicated by power sequencing.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the surface card.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23790349
Report Number2184149-2025-00198
Device Sequence Number16068568
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)9155536
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number9155536
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown